# SDR AALA20001090

- Difficulty date: June 29, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTS BETWEEN FIRST CLASS AND COACH INOPERATIVE. REPAIRED BROKEN WIRE FOR EMERGENCY EXIT ESCAPE PATH LIGHTS BETWEEN FIRST CLASS AND COACH. SYSTEM GROUND CHECK NORMAL OPERATION.
